# SDR TWRA9786

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Nr 2 Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROACHING TOP OF CLIMB LOST NR 2 HYD QTY AND PRESSURE CHECKLIST PROCEDURE ACCOMPLISHED.  REMOVED AND REPLACED BROKEN HYD LINE IN PYLON UNDER GAP COVER.  REMOVED EDP DUE EXCESSIVE OPERATION WITH NO FLUID.  LEAK AND OPS CHECK OK.  (M)
